| Model Number |
674655 |
| Medical Device Problem Code |
Air/Gas in Device (4062)
| Health Effect - Clinical Codes |
Nausea (1970); Vomiting (2144); Discomfort (2330); Abdominal Distention (2601)
| Date of Event |
12/08/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The sample has been requested but to date has not been received for evaluation. if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted. as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
Event or Problem Description
The customer reported that the lancet tip enteral feeding team had a problem where there was air intake in the line of the feeding set during administration of the enteral diet.It was necessary to change the equipment to continue the administration of the diet as the air in the line caused the patient discomfort, considerable abdominal distention, nausea, and vomiting.When the feeding set was replaced with a set from another batch the problem was resolved.